Zonisamide - so far im 30 days late on a period i just started takin this medicine 5 weeks ago. can?
- 5 Aug 2009 by im2craz4ya
- zonisamide, pregnancy
... this medicine cause my periods to mess up or what happens if im pregnant and i dont know i am and im still takin this medicine??
5 Aug 2009
You should stop the medicine now and take a pregnancy test. This medicine should not affect your periods.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... My girlfriend is started taking Zonisamide about 7-8 months ago, she was previously on Depakote. She has not had a seizure in about 3 years and, ...
1 answer • 27 Aug 2010
I took next choice one dose about 3 weeks ago and 5 days after that I got a light bleeding that lasted 4 days, that was about 2 weeks before my ...
1 answer • 31 Dec 2013
I've been on Microgestin FE for about 8 months now. The first 3-4 months taking birth control, my period was pretty normal (heavy flow) lasting ...
1 answer • 2 Jul 2014
I was on the birth control Trinessa for about a year. Well my insurance stopped paying for them because of reasons. Well I've been off them for ...
1 answer • 3 Jul 2014
I got the nexplanon about a couple months ago and I am over 3 weeks late for my period. I started out having a period for almost 2 weeks straight but ...
1 answer • 20 May 2015